MAUDE Adverse Event Report: BRASSELER U.S.A. MEDICAL, LLC KM-250R 60.0 X 6.33MM RECIP 0.64MM MAT THK / 1.04MM CUT THK; SAW BLADE

BRASSELER U.S.A. MEDICAL, LLC KM-250R 60.0 X 6.33MM RECIP 0.64MM MAT THK / 1.04MM CUT THK; SAW BLADE
Catalog Number 5003673M0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received an image of the product on (b)(6) 2024.Image shows blade is bent laterally.For the investigation, reviewed ifu on lateral force.Per ifu-0035 rev e busa eu consumable accessories ifu "do not use excessive, lateral, twisting or bending forces to prevent consumable accessory failure such as bending or breakage." reviewed manufacturing dhr for in-process and final inspection dimensions and material receipt for material composition.Both were found within specification when reviewed with drawing.The blade is a reciprocating sawblade intended for forward / backward motion.Reviewing of image shows use of excessive lateral force causing blade to bend in unintended design.The most likely root cause is user error from attempting to use the blade incorrectly.
 
Event or Problem Description
While performing a hip replacement, the blade bent during surgery.There was no injury.

Brand Name
KM-250R 60.0 X 6.33MM RECIP 0.64MM MAT THK / 1.04MM CUT THK
Common Device Name
SAW BLADE
Manufacturer (Section D)
BRASSELER U.S.A. MEDICAL, LLC
1 brasseler blvd
savannah GA 31411
Manufacturer Contact
rod rylands
1 brasseler blvd
savannah, GA 31419
4253087468
MDR Report Key19510304
Report Number2025102-2024-00006
Device Sequence Number3455651
Product Code GFA
UDI-Device Identifier00887919434689
UDI-Public00887919434689
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5003673M0
Device Lot NumberNZ0G6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown